# SDR WGEA200800002

- Difficulty date: January 9, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N158DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000074
- Aircraft time: 9 hours, 6 cycles
- Engine: Pwc PW615FA
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indication Sys
- Condition: Split
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MX LOG PG NR1404 DISC NR 1 AND WO NR1096 AIRSPEED DISAGREE CAS MESSAGE ON TAKEOFF ROLL. ABORTED TAKEOFF. SUPPLEMENTAL INFORMATION- PERFORMED FLIGHT ENVIRONMENT DATA ADJUSTMENT TEST FOR NR 1, NR 2 ADC'S AND LT AND RT PITOT/AOA PROBES IAW MM 31-10-00. ALL TESTS CHECK GOOD. NO DEFECTS NOTED. NO MORE THAN 1 KNOT SPLIT BETWEEN NR 1, NR 2, AIRSPEEDS. SUSPECT PREVIOUS (AIRSPEED DISAGREE) TO BE CAUSED BY MOISTURE.
